American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32H10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 41 found      Go to page: 1 2

[1] Bo-Yong Chen and Jin-Hao Zhang. The Bergman metric on a Stein manifold with a bounded plurisubharmonic function. Trans. Amer. Math. Soc. 354 (2002) 2997-3009. MR 1897387.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Chen Boyong and Zhang Jinhao. A remark on the Bergman stability. Proc. Amer. Math. Soc. 128 (2000) 2903-2905. MR 1664329.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Nguyên Viêt Anh. The Lu Qi-Keng conjecture fails for strongly convex algebraic complete Reinhardt domains in $\mathbb{C}^n\ (n \ge 3)$. Proc. Amer. Math. Soc. 128 (2000) 1729-1732. MR 1653405.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Harold P. Boas, Siqi Fu and Emil J. Straube. The Bergman kernel function: Explicit formulas and zeroes. Proc. Amer. Math. Soc. 127 (1999) 805-811. MR 1469401.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Peiming Ma. Local Boundary Regularity of the Szego Projection and Biholomorphic Mappings of Non-Pseudoconvex Domains. Trans. Amer. Math. Soc. 350 (1998) 419-428. MR 1407706.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Miroslav Englis. Asymptotic behaviour of reproducing kernels of weighted Bergman spaces. Trans. Amer. Math. Soc. 349 (1997) 3717-3735. MR 1401769.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Harold P. Boas. The Lu Qi-Keng conjecture fails generically. Proc. Amer. Math. Soc. 124 (1996) 2021-2027. MR 1317032.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] So-Chin Chen. A counterexample to the differentiability of the Bergman kernel function. Proc. Amer. Math. Soc. 124 (1996) 1807-1810. MR 1322916.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Sheng Gong and Xuean Zheng. The Bergman kernel function of some Reinhardt domains. Trans. Amer. Math. Soc. 348 (1996) 1771-1803. MR 1329534.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Miroslav Englis. Berezin Quantization and Reproducing Kernels on Complex Domains. Trans. Amer. Math. Soc. 348 (1996) 411-479. MR 1340173.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Ing-Jer Lin. Factorization theorems for Hardy spaces of the bidisc, $0 < p \le 1$. Proc. Amer. Math. Soc. 124 (1996) 549-560. MR 1307547.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Gábor Francsics and Nicholas Hanges. Explicit formulas for the Szeg\H o kernel on certain weakly pseudoconvex domains . Proc. Amer. Math. Soc. 123 (1995) 3161-3168. MR 1301494.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Peng Lin and Richard Rochberg. On the Friedrichs operator . Proc. Amer. Math. Soc. 123 (1995) 3335-3342. MR 1264822.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Siqi Fu. A sharp estimate on the Bergman kernel of a pseudoconvex domain . Proc. Amer. Math. Soc. 121 (1994) 979-980. MR 1243167.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Huiping Li and Daniel H. Luecking. BMO on strongly pseudoconvex domains: Hankel operators, duality and $\overline\partial$-estimates . Trans. Amer. Math. Soc. 346 (1994) 661-691. MR 1273537.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Sanghyun Cho. Boundary behavior of the Bergman kernel function on some pseudoconvex domains in ${\bf C}\sp n$ . Trans. Amer. Math. Soc. 345 (1994) 803-817. MR 1254189.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] So-Chin Chen. Characterization of automorphisms on the Barrett and the Diederich-Forn\ae ss worm domains . Trans. Amer. Math. Soc. 338 (1993) 431-440. MR 1116311.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Harold P. Boas and Emil J. Straube. The Bergman projection on Hartogs domains in ${\bf C}\sp 2$ . Trans. Amer. Math. Soc. 331 (1992) 529-540. MR 1062188.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Ewa Ligocka. A characterization of ellipsoids and balls in ${\bf C}\sp n$ . Proc. Amer. Math. Soc. 110 (1990) 103-107. MR 1000159.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Jeffery D. McNeal. Holomorphic sectional curvature of some pseudoconvex domains . Proc. Amer. Math. Soc. 107 (1989) 113-117. MR 979051.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Clinton J. Kolaski. Surjective isometries of weighted Bergman spaces . Proc. Amer. Math. Soc. 105 (1989) 652-657. MR 953008.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Alexander Nagel, Jean-Pierre Rosay, Elias M. Stein and Stephen Wainger. Estimates for the Bergman and Szegö kernels in certain weakly pseudoconvex domains. Bull. Amer. Math. Soc. 18 (1988) 55-59. MR 919661.
Abstract, references, and article information
View Article: PDF

[23] Bernard Coupet. Le dual des fonctions holomorphes int\'egrables sur un domaine strictement pseudo-convexe . Proc. Amer. Math. Soc. 102 (1988) 493-501. MR 928967.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Ke He Zhu. The Bergman spaces, the Bloch space, and Gleason's problem . Trans. Amer. Math. Soc. 309 (1988) 253-268. MR 931533.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Katharine Perkins Diaz. The Szeg\H o kernel as a singular integral kernel on a family of weakly pseudoconvex domains . Trans. Amer. Math. Soc. 304 (1987) 141-170. MR 906810.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Harold P. Boas. Counterexample to the Lu Qi-Keng conjecture . Proc. Amer. Math. Soc. 97 (1986) 374-375. MR 835902.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Paul Zorn. Analytic functionals and the Bergman projection on circular domains . Proc. Amer. Math. Soc. 96 (1986) 397-401. MR 822427.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] T. Mazur, P. Pflug and M. Skwarczyński. Invariant distances related to the Bergman function . Proc. Amer. Math. Soc. 94 (1985) 72-76. MR 781059.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Eric Bedford. Action of the automorphisms of a smooth domain in ${\bf C}\sp n$ . Proc. Amer. Math. Soc. 93 (1985) 232-234. MR 770527.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Eric Bedford. Proper holomorphic mappings. Bull. Amer. Math. Soc. 10 (1984) 157-175. MR 733691.
Abstract, references, and article information
View Article: PDF


Results: 1 to 30 of 41 found      Go to page: 1 2